MathSciNet Relay Station
MathSciNet bibliographic data
MR2003124 37D40 (22E46 37A20 58J50)
Flaminio, Livio; Forni, Giovanni Invariant distributions and time averages for horocycle flows. Duke Math. J. 119 (2003), no. 3, 465–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement